MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Eye Pain (4467)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a mark on the center of an intraocular lens (iol) was found once the iol was implanted in the patient's right eye.The account thinks it was from the lens plunger.The iol was explanted during the same procedure and replaced with a new lens.Through follow up the account confirmed that all staff have been trained, no report of lens preparation not being followed was indicated and no use error was reported.It was reported that there was a delay in length of the surgery and discomfort to patient was noted.There was no vitrectomy required and no concerns were raised with regards to daily activities of patient being affected.There was no patient harm reported post lens replacement.No further information provided.
 
Additional Manufacturer Narrative
Weight and ethnicity: information unknown/ not provided.Per regulation eu (b)(4) (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.(b)(6).The intraocular lens (iol) has not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14265923
Report Number3012236936-2022-01066
Device Sequence Number11871754
Product Code HQL
UDI-Device Identifier05050474558137
UDI-Public(01)05050474558137(17)231124
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale